# SDR CA981125004

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Spring
- Part number: 83231020003
- Condition: Worn
- Location: Lt Mlg Door
- Part time: 16,581 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT MAIN LANDING GEAR CENTER/REAR DOOR SPRING UPPER ATTACH END FOUND BADLY ELONGATED.  BUSHING P/N NAS77-5-66 FOUND CUT THROUGH 60 PERCENT AND ATTACH BOLT P/N NAS1105-15D CUT THROUGH 30 PERCENT.
